# SDR SWAA2023030611744

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,205 hours, 25,568 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWA - WING CENTER SECTION REAR SPAR BS 663 VAPOR BARRIER (WHEEL WELL FWD BULKHEAD) - TLD) - CRACK AT RH WHEEL WELL VAPOR SEAL @ RBL 42 ( 5 INCH + 2 INCH ); RBNL 46 ( 2 INCH)<[01] PERFORMED TEMP REPAIR OF R/H REAR SPAR VAPOR BARRIER PER SRM 57-10-10-1A-2. VISUAL INSPECTION REQUIRED OF REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY PER. SRM 57-10-10-1A-2.;[02] COMPLIED WITH SRM 57-10-10-1A-2
